Osaka Journal of Mathematics

A symbolic calculus for pseudo-differential operators generating Feller semigroups

Walter Hoh

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 35, Number 4 (1998), 789-820.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788343

Mathematical Reviews number (MathSciNet)
MR1659620

Zentralblatt MATH identifier
0922.47045

Subjects
Primary: 47D07: Markov semigroups and applications to diffusion processes {For Markov processes, see 60Jxx}
Secondary: 35S05: Pseudodifferential operators 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx] 60G35: Signal detection and filtering [See also 62M20, 93E10, 93E11, 94Axx]

Citation

Hoh, Walter. A symbolic calculus for pseudo-differential operators generating Feller semigroups. Osaka J. Math. 35 (1998), no. 4, 789--820. https://projecteuclid.org/euclid.ojm/1200788343


Export citation